# SDR VNAA202304270016

- Difficulty date: February 1, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Doubler
- Part number: DSC74007812
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LIGHTNING PROTECTION STRIP ON RH/LH HORIZONTAL STABILIZER TIP EXTERNAL STRUCTURE (ACCESS PANEL 343BR AND 333BL)
